# SDR IPXA2024052590591

- Difficulty date: April 20, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,406 hours, 8,950 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B14267U10
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK, DURING PERFORM EO-80332-JIC001 FOUND SHEAR TIE CRACK AT STA 1000, LBL 33.99. (REPLACE). ACCOMPLISH REPAIR PER EO-90397-REQ1 .  ACCOMPLISHED EO-80332-JIC006 REV2. REVIEW COMPLETED
